# SDR ASAA1158902

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,475 hours, 4,955 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  COULD NOT DUPLICATE.  NR 2 TEMP CONT BITE LOGGED FLT DECK TRIM VALVE FAULT BUT VERFIY CK "GO".  RESET NR 2 TEMP CONT AND OPERATED LT PACK FOR SEVERAL MIN AT DIFFERENT TEMP SETTING ALL CK NML.  RETESTED NR 2 TEMP CONT BITE ALL CK "GO".  REF FIM:21 62/842.  NO HISTORY 60 DAYS.
